# SDR AWXA200400061

- Difficulty date: January 19, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 46,518 hours, 21,073 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Loose
- Location: Seat Row 11 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-03 CHECK THE EMERGENCY ESCAPE PATH LIGHT CONNECTOR AT SEAT ROW 11 LT WILL NOT LOCK ONTO THE RECEPTACLE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT CONNECTOR AT SEAT ROW 11 LT; OPERATIONAL CHECK WAS GOOD.
